# SDR SWAA970241

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 403/450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN GOUGED AT BS 403, AT S18 AND 19R AND AT BS 450, S26R.  REPAIRED PER BOEING SRM.
